VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
I took vitamin d 1000000 iu orally and i felt anxiety symptoms after the 14 days of supplementation what may be reason.I studied on inertnet that after taking vitamin d megnesium use in the body increases but my mg level is 2.3mg/dl and the reference range is 1.6-2.5mg/dl

Asked by  mahboob_rehman200104114300 on January 7, 2017

Answers
  •  mahboob_rehman200104114300 on

    See title

    Answered by  mahboob_rehman200104114300 on
  •  IAW on

    I hope that you are not taking a “million” units and that there is “one too many zeros” above in your statement.
    You “cannot” rely on magnesium blood levels or any mineral blood level for that matter. They only measure the 1% found in your blood stream and not “total” body stores. So in reality by the time blood work shows a “low” level you are in serious trouble. You can actually show symptoms before blood levels go below the range.
    Not enough magnesium is your issue. When getting magnesium as a supplement, avoid magnesium oxide because it does not absorb as well.

    Answered by  IAW on

Recent Discussion

Popular Questions